# SDR ASAA2023090144919

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 47,263 hours, 14,002 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL. GROUNDED - YES. LIGHT NO LONGER ILLUMINATED. ACCOMP DFCS LIBRARY TEST #32, OPS CKS NML. GND VERIFICATION SUCCESSFUL.
